# SDR CA040420001

- Difficulty date: April 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,810 hours
- Engine: Allsn 250C20B
- System (JASC): 6321 · Main Rotor Brake
- Part: Structure
- Part number: 10541227
- Condition: Damaged
- Location: Rotor Brake Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE COLLECTIVE FRICTION ASSEMBLY WAS REPORTED FEELING LOOSE. LOOSENESS WAS TRACED TO THE BRAKE BOX, WHICH WAS MOUNTED WITH 6MM BOLTS IN 10MM HOLES.
